# SDR USAAD98216

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 28,373 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

LGA-CMH - FLT 1833 - DURING CRUISE, THE RIGHT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED.  THE CREW FOLLOWED THE ABNORMAL PROCEDURES BUT THE LIGHT REMAINED ON.  THE OIL TEMPERATURE WAS RISING AND THE OIL QUANTITY DECREASING.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND METAL SHAVINGS IN THE FILTER.  THE ENGINE WAS REPLACED.  (M)
